Glyburide is a sulfonylurea based medication.
22 Nov 2010
Yes, there is potential for him to have an allergic reaction with Glyburide if your husband is allergic to sulfa based medicines. Sometimes however, patients may have reactions to one particular sulfa drug and be okay with others. If it is necessary for him to have glyburide than he should be started on it with caution and be monitored initially. If he doesn't have a reaction then it's fine for him to take it.
Discuss this with his doctor and see what they say.
- Glyburide Information for Consumers
- Glyburide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Glyburide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Diabetes, Type 2 - I have taken metformin on and off and each time I have severe bowel disturbances?
... My bs runs about 140 with glyburide alone. I try to take metformin to get my bs closer to 100. Is there any other me I can take that will NOT ...
4 answers • 13 Oct 2009
... once every 1-2 weeks to replace orals? My orals (Glyburide in particular) cause me to gain mass amounts of weight. I read about one, Exenatide ...
0 answers • 12 Jan 2010
I was on 5mg glyburide 2xdaily and 500mg metformin 2-3x daily. My A1c was 8-8.5. My Dr. added 100 januvia. Afterwards my sugar were much lower so I ...
1 answer • 2 Jul 2010
I have gone thru drug therapy for the Hep C and have a zero viral load, no detection of it, but I am still considered to have a liver disease. Can ...
1 answer • 14 Aug 2010
Diabetes, Type 2 - Is metformin an glyburide an lisinopril an aspirin an vitamin d safe to take all?
Is metformin a safe drug it gives me the runs is that normal?
2 answers • 2 Aug 2014